A multiplicative model of optimal CEO incentives in market equilibrium

Edmans, A, Gabaix, X and Landier, A (2009) A multiplicative model of optimal CEO incentives in market equilibrium. Review of Financial Studies, 22 (12). pp. 4881-4917. ISSN 1465-7368

More Details

Item Type: Article
Subject Areas: Finance
Date Deposited: 17 May 2016 12:25
Last Modified: 18 Jul 2018 16:03
URI: http://lbsresearch.london.edu/id/eprint/403
More

Export and Share


Download

Full text not available from this repository.

Statistics

Altmetrics

Downloads from LBS Research Online

View details

Actions (login required)

Edit Item Edit Item